Publication

Back to overview

On a Relation Between Packing and Covering Densities of Convex Bodies

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Author Prosanov Roman,
Project Discrete curvature and rigidity
Show all

Original article (peer-reviewed)

Journal Discrete & Computational Geometry
Volume (Issue) 65(4)
Page(s) 1028 - 1037
Title of proceedings Discrete & Computational Geometry
DOI 10.1007/s00454-019-00121-x

Open Access

URL http://doi.org/10.1007/s00454-019-00121-x
Type of Open Access Publisher (Gold Open Access)

Abstract

Abstract We show that a convex body admits a translative dense packing in $$\mathbb {R}^d$$Rd if and only if it admits a translative economical covering.
-